MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7520A23
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer the bladder in a progressa bed surface was twisting and causing a dip, and a patient injury occurred.During an onsite visit by baxter team members the customer reported the patient had an initial stage 4 pressure sore on the sacrum.Then on an unknown date, this patient was admitted to the hospital for an unspecified diagnosis.On the date of the event, a deep tissue pressure injury (dtpi) developed inside the preexisting stage 4 wound.No medical intervention was provided.The progress bed was replaced, and the patient developed a second dtpi.No medical intervention was provided for this injury as well.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) and subsequent manufacturing date (11) are unknown; therefore, the udi number only will contain the device identifier (01).H11: the serial number is unknown.The device was replaced and is currently in good working condition; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 h7, h9, and h11.H11: the device was received for evaluation.A nonconformance has been opened to address this issue.In the field investigation, it is alleged that bottom two air bladders on the head section are not inflating properly and when the patient is put on the bed.Furthermore, the bladders move sideways, and it makes a large dip in the mattress when the patient is laying in.Additionally, the bladders are not fully inflated.The cause of the condition is due to manufacturing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PROGRESSA SURFACE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21304053
Report Number1824206-2025-00189
Device Sequence Number8244129
Product Code FNL
UDI-Device Identifier00887761999855
UDI-Public(01)00887761999855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP7520A23
Device Catalogue NumberP7520A23
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3006697241-02/14/25-001-
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown